Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 113, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Aug 9, 2017, 9:22 AM PDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2017, 9:22 AM PDT (16:22 UTC)
- Expired
- Aug 13, 2017, 3:00 AM PDT
- In force
- 4 days
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
571 WHUS76 KLOX 091622 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 922 AM PDT WED AUG 9 2017 PZZ670-100030- /O.NEW.KLOX.SC.Y.0113.170809T2200Z-170810T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 922 AM PDT WED AUG 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT THURSDAY. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-100030- /O.NEW.KLOX.SC.Y.0113.170809T1622Z-170810T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 922 AM PDT WED AUG 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
15 follow-up statements
531 WHUS76 KLOX 092106 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 206 PM PDT WED AUG 9 2017 PZZ670-100515- /O.CON.KLOX.SC.Y.0113.170809T2200Z-170810T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 206 PM PDT WED AUG 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-100515- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170810T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 206 PM PDT WED AUG 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
388 WHUS76 KLOX 100259 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 759 PM PDT WED AUG 9 2017 PZZ670-101130- /O.EXT.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 759 PM PDT WED AUG 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-101130- /O.EXT.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 759 PM PDT WED AUG 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
493 WHUS76 KLOX 100917 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 217 AM PDT THU AUG 10 2017 PZZ670-102230- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 217 AM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-102230- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 217 AM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
913 WHUS76 KLOX 101549 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 849 AM PDT THU AUG 10 2017 PZZ670-110000- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 849 AM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-110000- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 849 AM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
529 WHUS76 KLOX 102350 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 450 PM PDT THU AUG 10 2017 PZZ670-110800- /O.EXT.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 450 PM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-110800- /O.EXT.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 450 PM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
245 WHUS76 KLOX 110316 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 816 PM PDT THU AUG 10 2017 PZZ670-111130- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 816 PM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-111130- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 816 PM PDT THU AUG 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
553 WHUS76 KLOX 110915 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 AM PDT FRI AUG 11 2017 PZZ670-112200- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 215 AM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-112200- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 215 AM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
739 WHUS76 KLOX 111537 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 837 AM PDT FRI AUG 11 2017 PZZ670-112345- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 837 AM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-112345- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 837 AM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
451 WHUS76 KLOX 112108 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 208 PM PDT FRI AUG 11 2017 PZZ645-120515- /O.EXB.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 208 PM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-120515- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 208 PM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-120515- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 208 PM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
532 WHUS76 KLOX 120246 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 746 PM PDT FRI AUG 11 2017 PZZ670-121115- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 746 PM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-121115- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 746 PM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-121115- /O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 746 PM PDT FRI AUG 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SATURDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
159 WHUS76 KLOX 120915 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 AM PDT SAT AUG 12 2017 PZZ670-122200- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 215 AM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-122200- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 215 AM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-122200- /O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 215 AM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
789 WHUS76 KLOX 121604 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 AM PDT SAT AUG 12 2017 PZZ670-130015- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 904 AM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-130015- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 904 AM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-130015- /O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 904 AM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
350 WHUS76 KLOX 122015 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 115 PM PDT SAT AUG 12 2017 PZZ670-130415- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 115 PM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-130415- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 115 PM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-130400- /O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 115 PM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
085 WHUS76 KLOX 130336 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 836 PM PDT SAT AUG 12 2017 PZZ645-130445- /O.EXP.KLOX.SC.Y.0113.000000T0000Z-170813T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 836 PM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. $$ PZZ670-131000- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 836 PM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-131000- /O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 836 PM PDT SAT AUG 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
110 WHUS76 KLOX 131003 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 303 AM PDT SUN AUG 13 2017 PZZ670-131815- /O.EXP.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ /O.NEW.KLOX.SC.Y.0114.170813T1003Z-170815T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 303 AM PDT SUN AUG 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-131115- /O.EXP.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 303 AM PDT SUN AUG 13 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. THERE WILL BE LOCAL GUSTS TO 25 KTS FROM POINT CONCEPTION TO SAN NICOLAS ISLAND. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 9:20 AM PDT, 2 minutes earlier.
Area forecast discussion, Aug 9, 9:20 AM PDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 920 AM PDT Wed Aug 9 2017 .SYNOPSIS... The temperatures will be slightly aove normal through next week. The onshore flow will bring an overnight marine layer at the coast, but inland skies should be fair under high pressure, into Sunday. A low should approach by early next week for increasing cloudiness. && .SHORT TERM...(TDY-FRI) Satellite imagery showing fairly extensive low clouds and fog this morning for areas north of Point Concpetion, reaching into the Santa Ynez Valley. The 12z Vandenberg sounding showed a marine layer depth around 1900 feet. For areas south of Point Conception, the marine layer clouds were mostly confined to the coastal plain of Los Angeles and Ventura counties, with a marine layer depth around 1400 feet. Not much way in change for afternoon high temperatures for today and Thursday, then a couple of degrees warming expected for most areas on Friday and Saturday. There will be fairly widespread night through morning low clouds and fog in coastal areas through Friday, spreading locally into the valleys, especially the lower valleys such as the Santa Ynez Valley each night. Another round of weak northwest winds expected this evening for the western portions of the Santa Ynez Range and the adjacent coastal passes and canyons of the South Coast (west of Goleta) where gusts between 25 and 35 mph can be expected. The SBA-SMX gradient is expected to peak around -3 mb this evening, down slightly from the -3.7 mb yesterday evening. .LONG TERM...(SAT-TUE) The forecast area will remain sandwiched between a weak upper trough to the north and a broad upper level high over northwestern Mexico through the weekend, so expect only minor changes in night through morning low cloud pattern and max temps. The EC shows the trough digging a bit late Sun through Tue which could result in some cooling, especially away from the coast Mon and Tue. The GFS shows very little change Sun through Tue. At this point, will keep the slight cooling trend in place for Mon and Tue. && .AVIATION...09/1125Z... At 1125Z, the marine inversion at KLAX was around 1200 feet. The top of the inversion was 3000 feet with a temperature of 25 degrees Celsius. Overall, moderate confidence in 12Z TAF package. Very persistent pattern as Tuesday morning, so will go with persistent forecast. Widespread IFR conditions along the Central Coast will dissipate by late morning and return late this evening. For sites south of Point Conception, very patchy stratus this morning with a chance of any coastal site getting IFR/MVFR conditions 12Z-18Z. KLAX...moderate confidence in 12Z TAF. There is a 30% chance of MVFR conditions 13Z-17Z. For tonight, there is a 50% chance that MVFR CIGs will not develop. KBUR...high confidence in 12Z TAF. && .MARINE...09/130 AM... For the Outer Waters, moderate confidence in current forecast. Winds will hover near Small Craft Advisory (SCA) levels through tonight with a 30% chance of SCA conditions developing. For Thursday through the weekend, winds are expected to increase with SCA level winds likely. For the Inner Waters, moderate to high confidence in current forecast. For the waters north of Point Sal, high confidence in winds and seas remaining below SCA levels through Thursday. For Friday through the weekend, there is a 50% chance of SCA level winds each afternoon/evening. For the waters south of Point Conception, winds and seas are expected to remain below SCA levels through the weekend. && .LOX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && .HAZARD POTENTIAL OUTLOOK...(FRI-TUE) No significant hazards expected. && PUBLIC...Gomberg/DB AVIATION...Thompson MARINE...Thompson SYNOPSIS...STu weather.gov/losangeles
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.